Journal of the Mathematical Society of Japan

On characteristic classes of conformal and projective foliations

Shigeyuki MORITA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 31, Number 4 (1979), 693-718.

Dates
First available in Project Euclid: 21 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240319090

Digital Object Identifier
doi:10.2969/jmsj/03140693

Mathematical Reviews number (MathSciNet)
MR0544687

Zentralblatt MATH identifier
0408.57022

Subjects
Primary: 57R30: Foliations; geometric theory

Citation

MORITA, Shigeyuki. On characteristic classes of conformal and projective foliations. J. Math. Soc. Japan 31 (1979), no. 4, 693--718. doi:10.2969/jmsj/03140693. https://projecteuclid.org/euclid.jmsj/1240319090


Export citation